Open Journal of Discrete Mathematics

Vol.2 No.4(2012), Paper ID 24171, 4 pages

DOI:10.4236/ojdm.2012.24032

 

A Note on Hamiltonian Circulant Digraphs of Outdegree Three

 

Grant Andruchuk, Shonda Gosselin

 

Department of Mathematics and Statistics, University of Winnipeg, Winnipeg, Canada
Department of Mathematics and Statistics, University of Winnipeg, Winnipeg, Canada

 

Copyright © 2012 Grant Andruchuk, Shonda Gosselin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Andruchuk, G. and Gosselin, S. (2012) A Note on Hamiltonian Circulant Digraphs of Outdegree Three. Open Journal of Discrete Mathematics, 2, 160-163. doi: 10.4236/ojdm.2012.24032.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.